# SDR ASOA201000591

- Difficulty date: April 19, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 26,362 hours, 22,423 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON AFT PRESSURE BULKHEAD LOCATED AT THE TOP OF THE AFT CARGO DOOR TRACK.  AREA IS MARKED.  PERFORMED CUT OUT ON AFT PRESSURE BULKHEAD AND FABRICATED FILLER AND DOUBLES IAW REO 601R-53-61-1541.  NDT REQUIRED OF CUT LINE.  PERFORMED ET INSP OF CUT LINE ON AFT PRESSURE BULKHEAD IAW REO 601R-53-61-1541 IAW NDTM PART1, 51-20-06. NO INDICATIONS NOTED AT THIS TIME.  DRILLED HOLES FOR FIELD FASTENERS AND BROUGHT ALL HOLES TO FINAL SIZE EXCEPT ON CARGO DOOR TRACK. APPLIED FINISH CODE TO REPAIR PARTS BY APPLYING ALODINE AND PRIMER WORK DONE IAW REO601R-53-61-1541.  INSTALLED ALL REPAIR PARTS EXCEPT ITEMS THE REQUIRE DOOR TRACK IAW REO 601R-53-61-1541.
